Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
fikimerz123

2nd Course of Accutane (1 1/2 months in) and skin is the worst i've ever seen it

Recommended Posts

Hi :)

Ive been dealing with mild to bad acne since 11 (i'm now 17), around summer of last year I started my first course of accutane which was 20mg a day + Augmentin Antibiotics. I didnt suffer from any initial breakout and my skin was barely reacting to it until about month 4 when i started to see progress. There was barely any drawbacks except for my body aches and dry lips. After about 6 months of it I moved countries and stopped taking it. I returned back home later and started college, possibly the best skin of my whole life as I barely got any pimples and my scars were doing really well.

About 3-4 months after I started getting flesh-colored bumps on my forehead and started breaking out bad so I immediately went to my derm again and got prescribed with a different brand of isotretinoin and got a 3 month dose without the antibiotics as they made my immune system very weak.

The first week my skin was red, shiny, peeling and so very sensitive. The initial breakout i experienced since day one (and still get so many pimples now) was the worst ive ever seen. At this point my skin flakes, can still get oily and my lips are extremely dry. But, my skin is so bad, its worst ive ever seen. The scars are so dark and red, my pimples are so frequent and its just overall in a horrible state.

Any advice? im so confused why my first course was good in terms of IB and my skin just always getting bad but now its just getting worse and worse.

Photo on 15-07-2018 at 2.33 PM #3.jpg

Photo on 15-07-2018 at 2.33 PM #2.jpg

Photo on 15-07-2018 at 2.33 PM.jpg

Share this post


Link to post
Share on other sites

"I moved countries and stopped taking it" Bad move. You should never interrupt isotretinoin treatment. In my case, I got acne free in 4 months of treatment but the doctor said I should continue for three more months (this is the last one). The idea is to continue taking the medicine after the skin is clear from active lesions so acne won't come back. 

Share this post


Link to post
Share on other sites
On 7/16/2018 at 1:49 PM, plaguevictim said:

"I moved countries and stopped taking it" Bad move. You should never interrupt isotretinoin treatment. In my case, I got acne free in 4 months of treatment but the doctor said I should continue for three more months (this is the last one). The idea is to continue taking the medicine after the skin is clear from active lesions so acne won't come back. 

Yeah I should not have stopped but It was an unexpected trip for 2 months and I went to a country that does not really provide Accutane easily. If just trying to figure out if this is normal or maybe my skin dosnt react to accutane well anymore :( Im on my 47th day and i still get big breakouts and my acne scars are so red :(

Share this post


Link to post
Share on other sites
On 19/07/2018 at 10:49 PM, fikimerz123 said:
Yeah I should not have stopped but It was an unexpected trip for 2 months and I went to a country that does not really provide Accutane easily. If just trying to figure out if this is normal or maybe my skin dosnt react to accutane well anymore :( Im on my 47th day and i still get big breakouts and my acne scars are so red :(
Only time will tell. My derm told me some people need four months to see the results... 

Share this post


Link to post
Share on other sites

ya my dude don't stress my skin kept breaking out until like the third month and one week poof it all started to clear up, like some people need 6 months to see clearing but we all see it eventually. Like i had two smallish breakouts out of nowhere in my 6th month after being clear for two months, shit happens just gotta trust it and give it time you just gotta do your part to help your body and keep those side effects managed and you'll be good!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×